# SDR IPXA2015081392319

- Difficulty date: July 30, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 21,899 hours, 15,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N539162
- Condition: Corroded
- Location: Bs 1200-1310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :C, AFT CARGO BS 1200-1310, RT SIDE PANEL CORRODED.  R & R AFT CARGO SIDE PANEL IAW SRM 51-40-02-0G.
